I had hep C for 6 years. I lost a tremendous amount of weight, nearly 100 lbs. I was treated with Harvoni and now I'm gaining the weight back. Has anyone else experienced this? Please if you have respond to this post.
Meaghan Coneys Moderator
Thanks for your post! We are so happy you are a member of our community. Sorry to hear you lost so much weight due to your diagnosis, however congrats on receiving treatment and gaining the weight back! The following article discusses the symptoms related to Hepatitis C, and lists weight loss as one of the various symptoms - https://hepatitisc.net/symptoms/. Also, we always suggest speaking with your doctor when it comes to medical questions as they will be able to provide the most comprehensive answer to your question. Perhaps he or she will be able to inform you as to why you are gaining the weight back. Again, thanks for your post! Please continue to keep us posted on your progress. We love hearing from you. Wishing you a lovely day.
Meaghan (HepatitisC.net Team)
Damned that was helpful
The moderater says thanks for me gaining a 100lbs back??My question was if anyone experienced this weight loss when they were sick with HepC and then gaining the weight back after being cured using Harvoni.
Serious concern over siblings wt. .loss post harvoni. Apparently screws with your dna at the rNA level and metabolism does change within first year and can barely keep wt.. on. Therapeutic responses from this forum is to be expected. Self educate w/ Drs., pharmacists, medication inserts and look up words you might not be familiar with to make inteligent inquiries to research hospitals, pharmacies. Helpapparently is not here. Al
Glad you are doing well, with Harvoni treatment then cure. You only had Hep. C for 6 months...and received treatment...what stage were you in? I have had it for 30 years or so. You can read a personal story I wrote in the Living With Hep. C . section, entitled,"Living with Hepatitis C for 30 years...by ruthfether. I have yet to receive treatment but am working towards it. I just have one more procedure to undergo first.